# SDR CALA201812112539

- Difficulty date: December 7, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 78,500 hours, 30,211 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: D53230398201
- Condition: Corroded
- Location: Frame 31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FR31 STRINGER 42R-43R CLEAT HAS CORROSION (FCD 5300-01440) PER HAECO LCQ NON ROUTINE 9296483 GENERATED BY V892445 FWD CARGO CLEAT FR31 STR 42R-43R OUT OF LIMITS REMOVED AND REPLA CED CLEAT IAW A320 SRM 51-42-11 BY MECH V061688 INSP BY V061720
